Exponential decay of the solution of the wave equation outside an almost star-shaped region
Doklady Akademii Nauk, Tome 189 (1969) no. 5, pp. 938-940
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_5_a3,
author = {V. Ya. Ivrii},
title = {Exponential decay of the solution of the wave equation outside an almost star-shaped region},
journal = {Doklady Akademii Nauk},
pages = {938--940},
year = {1969},
volume = {189},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_5_a3/}
}
V. Ya. Ivrii. Exponential decay of the solution of the wave equation outside an almost star-shaped region. Doklady Akademii Nauk, Tome 189 (1969) no. 5, pp. 938-940. http://geodesic.mathdoc.fr/item/DAN_1969_189_5_a3/